# SDR 03FDEA00993

- Difficulty date: June 28, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 39,700 hours, 25,105 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part number: 65249201
- Part serial: 68
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

REPEAT WRITEUP. ENG NR 1 STRUT OVERHEAT LIGHT ILLUMINATED ON CLIMBOUT. COMPLIED   WITH RED TABS AND LIGHT EXTINGUISHED WHEN NR 1 BLEED AIR SWITCH CLOSED AND LEFT, PACK TURNED OFF. REMAINED OFF FOR REST OF FLIGHT.    INSPECTED NR 1 STRUT OVHT. DETECTOR SENSOR CONNECTORS NO DAMAGE NOTED,   CLEANED CONNECTOR ENDS WITH CONTACT CLEANER.  AFTER READING WIRING DIAGRHAM   ENCH ENG. STRUT HAS A SEPARATE CONTROL UNIT INSIDE THE FIRE AND OVHT.DET. MODULE   REMOVED AND REPLACED THE FIRE AND OVHT. DET. MODULE UNIT IAW MM 26-14-000-0 SYS   OPS CK GOOD IAW MM 26-14-00-5.
